# SDR R61A201504050232

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 1,139 hours, 808 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED A SWEET BURNING ODOR.  CREW RAN QRH, DONNED OXYGEN MASKS AND DECLARED AN EMERGENCY. CREW CONTINUED, WHERE THEY LANDED AND TAXIED TO GATE WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND THE NR 2 PACK RUNNING ONLY HOT.  MAINTENANCE CLEANED WATER SPRAY NOZZLES IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
